Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: N. H. Bingham, C. M. Goldie and J. L. Teugels
Title: Regular variation
Additional book information: Encyclopedia of Mathematics and Its Applications, vol. 27, Cambridge University Press, Cambridge, 1987, xix + 491 pp., $75.00. IBN 0-521-30787-2.

References [Enhancements On Off] (What's this?)

  • E. Seneta (1976), Regularly varying functions, Lecture Notes in Math., vol. 508, Springer-Verlag, Berlin and New York. MR 453936

Review Information:

Reviewer: Laurens de Haan
Journal: Bull. Amer. Math. Soc. 19 (1988), 329-332
American Mathematical Society